Doctor insights on:
White Spots On Lower Stomach Symptoms
Skin conditions are: Difficult to evaluate without actual picture. Common cause is skin fungus infection. Or it could be infection from something else. The direct cause is loss of pigment, it is unlikely that that this is a systemic dicorder but you need to show it to a skin doctor, a dermatologist. ...Read more
Not easy to guess: If u want a correct diagnoses and good treatment. See a dermatologist. For evaluation and work up. ...Read more
I have uveitis.. Would the white spots on my stomach and back have to do with my uveitis if so what is it?
You might ask...: Certainly several type of uveitis can be associated with skin lesions. Skin problems are a common symptom of behcet's disease. Skin sores look red or can resemble pus-filled bumps or a bruise. The sores are red and raised, and typically appear on the legs and on the upper torso. Also hla-b27 associated uveitis can cause skin changes. Ask your ophthalmologist or consult with a rheumatologist. ...Read more
I have white spots on my stomach and back. I applied daktarin but it seemed to have spreaded even more. What else should I do to cure it?
? sun spots?: This may be a type of yeast infection of the skin surface called tinea versicolor. You can try an at home approach first...Apply Nizoral shampoo to scalp and body leave on for five minutes then rinse off, repeat daily until resolved. If the spots persist, consult with a board certified dermatologist. ...Read more
Hello i'm an16 years old black male, i've been getting white spots all over my stomach. I went to the dermatalagist and they said it's not sickle cell?
Ive noticed that I have white spots on my stomach. There are dry and in small circles. I believe I don't have vitiligo. Should I see a doctor?
Yes: Check it out with w dermatologist. Could be many things ...Read more
White spots on black skin: on the shins, thighs, arms & stomach; what's the cause & what should I do? Help please!
Tinea Versicolor: Tinea versicolor is a common yeast infection of the skin that often affects adolescents and young adults. The term versicolor refers to the fact that it causes the affected skin to change color and become either lighter or darker than surrounding skin. The only way to tell for sure is to scrape the skin and look for hyphae under the microscope. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Causes of itchy white spots on left lower stomach
- White spots on lower stomach
- White spots on lower belly symptoms
- Ask a doctor a question free online
- Purple spots on lower stomach symptoms
- Itchy red spots on left lower stomach symptoms
- Itchy white spots on lower legs symptoms
- White bumps on lower stomach symptoms
- Talk to a gastroenterologist online